# SDR DALA2017041103144

- Difficulty date: April 6, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 50,429 hours, 26,469 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Condition: Loose
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FUME, FLIGHT CREW REPORTS A FUEL SMELL IN CABIN AS THE APU WAS STARTED. PASSENGERS DEPLANED. MAINTENANCE FOUND APU FCU FILTER BOWL LOOSE AND LEAKING. RESECURED FILTER.  PERFORMED DUCT BURNOUT. NO FURTHER ODOR PRESENT.
